Posted by: Anonymous | 2009-05-25

Trying to conceive

Good day.

I was using the nur isterate injection for 5 or 6 years. After having a problem with ovarian cysts my doctor had me switch to yasmin. I took the yasmin for 2 months and the cyst was gone. I stopped taking it at the end of march as we decided to try for a baby (i am 25). i have been off the pills now for 2 months. My periods have returned as normal, does this mean i am ovulating? will i be able to conceive like everyone else between 3 to 6 months?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anonymous

In all probability you are ovulating and your hormone systems appear to be returning to a cyclical pattern. Provided there are no other extraneous factors interfering with your fertility you could expect conception between 3-6 months mark.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-28

i have been on the Pill(Tryphasil) for about 3 years and have since stopped and trying to concive. i stopped on 3103 its now end may. For the past two months my periods have only been a day long instead of normal three days i usually had. im 31 years old.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.